Alert archive / Utah / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 33, NWS Salt Lake City, UT

August 22, 2018Box Elder County, Davis County, Tooele County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 22, 2018, 2:05 PM MDT for Box Elder County, Davis County, Tooele County, Utah. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2018, 2:05 PM MDT (20:05 UTC)
Expired
Aug 22, 2018, 2:30 PM MDT
In force
25 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Box Elder County, UT, Davis County, UT, Tooele County, UT

The radar

The Salt Lake City radar (KMTX), 33 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 22, 12:51 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.1 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2018-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 132 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2018-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
132 J/kg
Mixed-layer CIN
-300 J/kg
Mixed-layer LCL
1766 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
289 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.4

Open this sounding in Storm Lab

The text

As transmitted.

862 
WUUS55 KSLC 222005
SVRSLC
UTC003-011-045-222030-
/O.NEW.KSLC.SV.W.0033.180822T2005Z-180822T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Salt Lake City UT
205 PM MDT WED AUG 22 2018

The National Weather Service in Salt Lake City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Box Elder County in northern Utah...
  Northwestern Davis County in northern Utah...
  Northeastern Tooele County in northern Utah...

* Until 230 PM MDT

* At 203 PM MDT, a severe thunderstorm was located 19 miles 
  northeast of Delle, or 23 miles north of Grantsville over the 
  Great Salt Lake, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Antelope Island State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near the Great Salt Lake, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4083 11258 4099 11268 4108 11245 4113 11218
      4094 11199
TIME...MOT...LOC 2003Z 233DEG 28KT 4093 11248 

HAIL...1.00IN
WIND...60MPH
 
$$

NC
1 follow-up statement
361 
WWUS55 KSLC 222018
SVSSLC

Severe Weather Statement
National Weather Service Salt Lake City UT
218 PM MDT WED AUG 22 2018

UTC003-011-045-222030-
/O.CON.KSLC.SV.W.0033.000000T0000Z-180822T2030Z/
Box Elder UT-Davis UT-Tooele UT-
218 PM MDT WED AUG 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM MDT
FOR SOUTHEASTERN BOX ELDER...NORTHWESTERN DAVIS AND NORTHEASTERN
TOOELE COUNTIES...

At 218 PM MDT, a severe thunderstorm was located 15 miles southwest
of Syracuse, or 19 miles west of Layton, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Antelope Island State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near the Great Salt Lake, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

&&

LAT...LON 4090 11241 4105 11249 4108 11245 4113 11218
      4094 11199
TIME...MOT...LOC 2018Z 239DEG 30KT 4099 11231 

HAIL...1.00IN
WIND...60MPH
 
$$

NC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 22, 11:53 AM MDT, 2 hours 12 minutes earlier.

Area forecast discussion, Aug 22, 11:53 AM MDT, 2 hours 12 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1153 AM MDT Wed Aug 22 2018

.SYNOPSIS...A disturbance will cross the northern Intermountain
Region through Thursday morning. High pressure will build into the
area for the remainder of the week.

&&

.DISCUSSION...Very active morning across the CWA. Two strong
thunderstorms with supercell characteristics at times moved
across far northern Box Elder, Cache and Rich Counties this
morning. Very heavy rainfall from overnight convection has
resulted in rivers, streams and normally dry washes running quite
high across portions of southern Utah, Washington County in
particular. Law enforcement in St. George reported water running
over several roadways near Fort Pearce Wash. Due to all area
waterways running high, issued an areal flood warning for portions
of Washington County. Any additional rainfall today will worsen
any ongoing issues.

While convection has quieted down a bit late this morning, a very
active afternoon and evening is in store for the CWA, especially
the northern half of Utah. A relatively strong trough is currently
located across eastern Oregon and Idaho. This trough is coincident
with a 80kt+ jet maxima. The 12Z SLC RAOB indicated nearly a 1.00"
precipitable water value...which is near the 90th percentile for
PW for mid-August. Much of the hi-res guidance indicates SBCAPE
values over 1500 J/kg for much of northern Utah with 0-6KM deep
layer shear near 50kts. With more than adequate forcing, moisture,
instability and shear...today has the makings of a severe
weather event for Utah. The Storm Prediction Center upgraded
northern Utah to a slight risk with the 1630Z update. Large hail
and strong winds will be possible. Heavy rainfall will also be
possible across northern Utah, with the greatest risk for flash
flooding near recent burn scars.

Not to be downplayed...while southern Utah has considerably less
deep layer shear and thus a much reduced severe weather threat,
anomalously high moisture levels should support the threat for
flash flooding. The flash flood watch continues in effect for much
of the CWA.

Updated the forecast earlier to better match trends and 12Z
guidance. Additional updates may be necessary depending on
convective evolution. Enjoy (for lack of a better word) the busy
weather this afternoon and evening if you like weather...it's
about to get really quiet under high pressure.

&&

.AVIATION...Thunderstorms will be the biggest impact to operations
at the KSLC terminal today. Expect scattered thunderstorms to
develop in the vicinity of the terminal between 21-01Z. There is a
40% chance strong erratic outflow winds occurring at the KSLC
terminal. Outside of thunderstorms, gusty south winds should persist
through the day under VFR conditions.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Flash Flood Watch until 10 PM MDT this evening for UTZ010-012-
     013-019>021-517-518.

     Flash Flood Watch until 10 PM MDT this evening for UTZ002>004-
     006>009-011-014.

WY...Flash Flood Watch until 10 PM MDT this evening for WYZ021.

&&

Kruse/Bonnette

For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity

For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.php
Hazardous weather outlook, Aug 22, 4:32 AM MDT, 9 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Salt Lake City UT
432 AM MDT Wed Aug 22 2018

UTZ001>016-019>021-517-518-WYZ021-231300-
Cache Valley/Utah Portion-Northern Wasatch Front-
Salt Lake and Tooele Valleys-Southern Wasatch Front-
Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys-
Wasatch Mountains I-80 North-Wasatch Mountains South of I-80-
Western Uinta Mountains-Wasatch Plateau/Book Cliffs-
Western Uinta Basin-Castle Country-San Rafael Swell-
Sanpete/Sevier Valleys-West Central Utah-Southwest Utah-
Utahs Dixie and Zion National Park-South Central Utah-
Glen Canyon Recreation Area/Lake Powell-Central Mountains-
Southern Mountains-Southwest Wyoming-
432 AM MDT Wed Aug 22 2018

This Hazardous Weather Outlook is for the western two thirds of
Utah and southwest Wyoming.

.DAY ONE...Today and Tonight

Widespread showers and thunderstorms will bring a risk of flash
flooding near burn scars, slick rock, slot canyons and normally
dry washes, as well as in urban areas.

Some storms especially across northern Utah and southwest Wyoming
may be severe with strong winds and large hail.

Smoke will continue to affect northern Utah.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

For more information from NOAA/s National Weather Service visit...
http://weather.gov/saltlakecity

For information on potential road travel impacts visit...
http://www.udottraffic.utah.gov/roadweatherforecast.aspx

In the hours before

Special weather statement, Aug 22, 12:59 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
1259 PM MDT WED AUG 22 2018

UTZ002-003-007-221945-
Wasatch Mountains I-80 North UT-Northern Wasatch Front UT-
Salt Lake and Tooele Valleys UT-
1259 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DAVIS...NORTHWESTERN SALT
LAKE AND SOUTHWESTERN MORGAN COUNTIES UNTIL 145 PM MDT...

At 1258 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Kaysville, or near Farmington...moving
northeast at 40 mph.

Penny size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Layton, Farmington, Kaysville, Centerville, West Bountiful, Fruit
Heights and East Layton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4083 11215 4099 11221 4111 11190 4094 11180
TIME...MOT...LOC 1858Z 239DEG 37KT 4097 11199

NC
Special weather statement, Aug 22, 1:16 PM MDT, 49 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
116 PM MDT WED AUG 22 2018

UTZ005-015-222000-
Great Salt Lake Desert and Mountains UT-West Central Utah UT-
116 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MILLARD...CENTRAL
JUAB AND SOUTHERN TOOELE COUNTIES UNTIL 200 PM MDT...

At 116 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 27 miles northwest of Delta...moving northeast at
35 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

This storm will remain over mainly rural areas of northeastern
Millard...central Juab and southern Tooele Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
central and northern Utah.

LAT...LON 3953 11277 3975 11296 4007 11256 3977 11227
TIME...MOT...LOC 1916Z 231DEG 31KT 3970 11279

BONNETTE/KRUSE
Special weather statement, Aug 22, 1:25 PM MDT, 40 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
125 PM MDT WED AUG 22 2018

UTZ008>010-222015-
Wasatch Mountains South of I-80 UT-Wasatch Plateau/Book Cliffs UT-
Western Uinta Mountains UT-
125 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WASATCH AND CENTRAL UTAH
COUNTIES UNTIL 215 PM MDT...

At 124 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm 10 miles east of Mapleton, or 18 miles southeast
of Provo...moving northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Strawberry Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 3997 11136 4011 11151 4038 11119 4019 11095
TIME...MOT...LOC 1924Z 230DEG 13KT 4009 11137

BONNETTE/KRUSE
Local storm report, Aug 22, 1:30 PM MDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
130 PM MDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     HAIL             FARMINGTON              40.99N 111.88W
08/22/2018  M1.00 INCH       DAVIS              UT   PUBLIC

&&

CRK
Local storm report, Aug 22, 2:00 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
200 PM MDT WED AUG 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     HAIL             KAYSVILLE               41.03N 111.92W
08/22/2018  M1.75 INCH       DAVIS              UT   POST OFFICE

&&

CRK
Special weather statement, Aug 22, 2:02 PM MDT, 3 minutes before
Special Weather Statement
National Weather Service Salt Lake City UT
202 PM MDT WED AUG 22 2018

UTZ004-008-222030-
Wasatch Mountains South of I-80 UT-Southern Wasatch Front UT-
202 PM MDT WED AUG 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UTAH COUNTY UNTIL
230 PM MDT...

At 202 PM MDT, National Weather Service Doppler radar indicated a
strong thunderstorm near Lake Shore, or 7 miles west of Provo...
moving northeast at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible.

Locations impacted include...
Provo, Orem, Spanish Fork, Pleasant Grove, Springville, American
Fork, Lindon, Vineyard, Palmyra, Lake Shore, Benjamin, West Mountain,
Saratoga Springs, Cedar Hills and Mt Timpanogos.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches, take shelter in a sturdy building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio and
available television stations for additional information and possible
warnings from the National Weather Service.

&&

A severe thunderstorm watch remains in effect until 900 PM MDT for
northern Utah.

LAT...LON 4009 11178 4022 11195 4043 11175 4024 11150
TIME...MOT...LOC 2002Z 224DEG 11KT 4021 11180

DSB/MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 21, 6:06 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 21, 6:22 PM MDTSpecial Weather StatementSLC38 min
Aug 21, 6:29 PM MDTSevere Thunderstorm WarningSLCTooele, Utah31 min
Aug 21, 6:58 PM MDTSevere Thunderstorm WarningSLCTooele, Utah32 min
Aug 21, 7:28 PM MDTSpecial Weather StatementSLCSalt Lake47 min
Aug 22, 2:46 AM MDTFlash Flood WarningSLCKane, Washington4 hr
Aug 22, 3:09 AM MDTAreal Flood AdvisorySLCWashington3 hr
Aug 22, 3:33 AM MDTFlash Flood WatchSLC18 hr
Aug 22, 6:29 AM MDTSpecial Weather StatementSLCBox Elder46 min
Aug 22, 7:16 AM MDTSpecial Weather StatementSLCBox Elder29 min
Aug 22, 7:32 AM MDTSpecial Weather StatementSLCBox Elder43 min
Aug 22, 8:09 AM MDTSpecial Weather StatementSLCBox Elder51 min
Aug 22, 8:16 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache29 min
Aug 22, 8:17 AM MDTSevere Thunderstorm WarningSLCBox Elder43 min
Aug 22, 8:42 AM MDTSpecial Weather StatementSLCCache33 min
Aug 22, 8:52 AM MDTSevere Thunderstorm WarningSLCBox Elder38 min
Aug 22, 9:28 AM MDTSevere Thunderstorm WarningSLCBox Elder, Cache32 min
Aug 22, 9:59 AM MDTSpecial Weather StatementSLCCache46 min
Aug 22, 10:21 AM MDTAreal Flood WarningSLCWashington6 hr
Aug 22, 10:43 AM MDTSpecial Weather StatementSLCRich47 min
Aug 22, 12:43 PM MDTSpecial Weather StatementSLCDavis47 min
Aug 22, 12:59 PM MDTSpecial Weather StatementSLCDavis46 min
Aug 22, 1:16 PM MDTSpecial Weather StatementSLCJuab44 min
Aug 22, 1:24 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan36 min
Aug 22, 1:25 PM MDTSpecial Weather StatementSLCWasatch50 min
Aug 22, 1:26 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele34 min
Aug 22, 1:46 PM MDTSevere Thunderstorm WarningSLCUtah, Wasatch44 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan15 min
Aug 22, 1:58 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah47 min
Aug 22, 2:02 PM MDTSpecial Weather StatementSLCUtah28 min
Aug 22, 2:09 PM MDTSpecial Weather StatementSLCMorgan51 min
Aug 22, 2:22 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit23 min
Aug 22, 2:23 PM MDTSpecial Weather StatementSLCUtah37 min
Aug 22, 2:28 PM MDTSevere Thunderstorm WarningSLCDavis, Weber32 min
Aug 22, 2:36 PM MDTSpecial Weather StatementSLCUtah24 min
Aug 22, 2:46 PM MDTSpecial Weather StatementSLCSummit44 min
Aug 22, 2:48 PM MDTSevere Thunderstorm WarningSLCJuab, Tooele, Utah42 min
Aug 22, 2:52 PM MDTSpecial Weather StatementSLCMorgan38 min
Aug 22, 2:57 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Weber33 min
Aug 22, 3:06 PM MDTSpecial Weather StatementSLCSalt Lake39 min
Aug 22, 3:22 PM MDTSevere Thunderstorm WarningSLCDavis, Morgan, Salt Lake23 min
Aug 22, 3:28 PM MDTSpecial Weather StatementSLCMorgan47 min
Aug 22, 3:29 PM MDTFlash Flood WarningSLCSalt Lake91 min
Aug 22, 3:36 PM MDTSpecial Weather StatementSLCUtah, Wasatch24 min
Aug 22, 3:40 PM MDTSevere Thunderstorm WarningSLCMorgan, Rich, Summit35 min
Aug 22, 3:44 PM MDTSpecial Weather StatementSLCMorgan46 min
Aug 22, 3:52 PM MDTSpecial Weather StatementSLCSalt Lake38 min
Aug 22, 3:53 PM MDTSpecial Weather StatementSLCDuchesne37 min
Aug 22, 3:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 4:08 PM MDTSevere Thunderstorm WarningSLCMorgan, Weber37 min
Aug 22, 4:15 PM MDTSevere Thunderstorm WarningSLCTooele30 min
Aug 22, 4:24 PM MDTSpecial Weather StatementSLCSalt Lake51 min
Aug 22, 4:34 PM MDTSpecial Weather StatementSLCDuchesne26 min
Aug 22, 4:37 PM MDTAreal Flood AdvisorySLCDavis, Morgan, Salt Lake83 min
Aug 22, 4:42 PM MDTSpecial Weather StatementSLCSalt Lake48 min
Aug 22, 4:58 PM MDTSpecial Weather StatementSLCDuchesne32 min
Aug 22, 5:04 PM MDTSpecial Weather StatementSLCMorgan41 min
Aug 22, 5:05 PM MDTSevere Thunderstorm WarningSLCDuchesne25 min
Aug 22, 5:18 PM MDTAreal Flood AdvisorySLCSalt Lake87 min
Aug 22, 5:19 PM MDTSpecial Weather StatementSLCSalt Lake41 min
Aug 22, 5:58 PM MDTFlash Flood WarningSLCSalt Lake5 min

Nearby

Severe Thunderstorm Warnings in Utah, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.